# SDR ASAA2025050858403

- Difficulty date: May 8, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,668 hours, 9,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER SKATE ANGLE CRACKED AT BS.661.95 RBL.9 INSIDE DOOR 192CR. GROUNDED - YES. REPAIRED VAPOR BARRIER SKATE ANGLE AT STA.661.95 RBL 9 IAW B737NG SRM 57-10-10-2R-5. HEAT TREAT OF REPAIR ANGLES ACCOMPLISHED ON CUSTOMER CARD G2163713 HAECO OPS 39713.
